# SDR USAASB01319

- Difficulty date: November 20, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 655825029
- Condition: Dirty
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATL - FLT 655 - IN PREPARATION FOR LANDING AT ATL, FROM PIT, CREW REPORTED BOTH THE GREEN AND RED GEAR LIGHTS ILLUMINATED AND REMAINED ON AFTER GEAR EXTENSION.  CREW RECYCLED GEAR AND RECEIVED NORMAL GEAR INDICATION OF ALL GREEN AND NO RED.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND CLEANED LANDING GEAR LOGIC CARD M986.  CHECKS GOOD PER MM 32-09-20.  AIRCRAFT OK FOR SERVICE.  (M)
